# SDR UIEA2021080201671

- Difficulty date: August 2, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN THE AIR BELOW 20,000 FEET AND ON THE GROUND, LEFT PACK SURGES,ACCOMPANIED BY MODERATE ODOR.( TRANSFERRED TO MEL 21-51-01-01, MDDR 151157, CAT C.   PERFORMED LEFT PACK TEMPERATURE CONTROLLER BITE TEST IAW AMM 21-51-14-705-035.  NO FAULTS NOTED.  PERFORMED VISUAL INSPECTION OF LEFT PACK BAY/COMPARTMENT AND FOUND MULTIPLE CONNECTORS LOOSE ON FLOW CONTROL/SHUTOFF VALVE,TEMPERATURE CONTROL VALVE AND LOW LIMIT VALVE.  SECURED CONNECTORS AND PERFORMED AN OPS CHECK OF LT PACK IAW AMM 21-51-00. LEFT PACK OPERATED FOR OVER ONE HOUR AND NO DEFECTS WERE NOTED.  ALL PARAMETERS NORMAL. MCC ADVISED,
